# SDR CA141113004

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105391
- Condition: Frayed
- Location: Elevator
- Part time: 2,851 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE STARTING TO FRAY AT PULLEY.
